Aplonis Healthcare
Nimesulide (100mg) + Paracetamol (325mg)
Nimron Plus 100mg/325mg Tablet is a combination medicine that helps in relieving pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Nimron Plus 100mg/325mg Tablet is a combination medicine that helps in relieving pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It is also used to relieve fever, muscle pain, back pain, toothache, or pain in the ear and throat.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Nimron Plus 100mg/325mg Tablet is to be taken with food.
Nimron Plus 100mg/325mg Tablet is a combination of two medicines: Nimesulide and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
You have been prescribed this combination medicine for relieving pain and inflammation. Take it with food to avoid getting an upset stomach. It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Nimron Plus 100mg/325mg Tablet is a combination of Nimesulide and Paracetamol, used to relieve pain and inflammation.
Nimron Plus 100mg/325mg Tablet is for short-term pain relief and can be stopped if you experience no more pain. However, your doctor may advise otherwise.
Yes, the use of Nimron Plus 100mg/325mg Tablet can cause nausea and vomiting. Taking it with milk, food, or antacids may help prevent these side effects. Avoid fatty or fried foods when taking this medication, and if you experience vomiting, drink fluids in small sips.
Individuals with known allergies to Nimesulide, Paracetamol or other NSAIDs should avoid this medication. It is also advisable not to use Nimron Plus 100mg/325mg Tablet in patients with a history of stomach ulcers, active or recurrent ulcer bleeding, heart failure, high blood pressure, or liver or kidney disease.
Yes, Nimron Plus 100mg/325mg Tablet can be taken with Vitamin B-complex preparations. However, it is important to consult your doctor regarding any specific needs.
No, this medication should not be used for the relief of stomach pain without consulting your physician. This medication can increase acid secretion in the stomach, which may exacerbate unknown underlying conditions.
Nimesulide and Paracetamol are known to cause liver damage. Furthermore, alcohol consumption while taking this medication increases your risk of liver damage. It is advisable to avoid using this medication if you have a history of liver disease.
No, exceeding the recommended dose of Nimron Plus 100mg/325mg Tablet can increase the risk of adverse side effects. If you are experiencing worsening pain or if the recommended dosage isn't working, consult your doctor for re-evaluation.
Store this medicine in its original container, tightly sealed. Refer to the label on the packaging for specific storage instructions and ensure it is not accessible to children, pets or others.